# SDR G1IA01112021

- Difficulty date: January 8, 2021
- Submitted: January 11, 2021
- Operation: Air carrier
- Aircraft: N60VP
- Make and model: Beech C90A
- Aircraft serial: LJ1516
- Aircraft time: 6,010 hours, 7,568 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 10038100515
- Condition: Worn
- Location: Rt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

CREW NOTICED FUEL LEAKING FROM RIGHT HAND OUTBOARD WING FUEL CAP.  AIRCRAFT RETURNED FROM DEPARTING AIRPORT (PHNL) AND THE FUEL CAP WAS REPLACED WITH A NEW CAP.  THE AIRCRAFT HAS SINCE FLOWN 6 MORE LEGS (4.9 HOURS) WITH NO DEFECTS NOTED.
